# SDR 96ZZZX4409

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N173DA
- Make and model: Cessna 172G
- Aircraft serial: 17253664
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support
- Part number: 05411212
- Condition: Cracked
- Location: Mlg Otbd Rt
- Part time: 4,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING A BROKEN U-BOLT, NOTICED POSSIBLE CRACK ON MLG OUTBOARD SUPPORT AT FORWARD HOLE WHERE U-BOLT ATTACHES.  CRACK CONFIRMED BY NDT.  SUSPECT CAUSE WAS BROKEN U-BOLT CONCENTRATING STRESSES AT FORWARD HOLE.
